# SDR BB04091

- Difficulty date: November 23, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N652US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24765
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEFT AISLE EMERGENCY LIGHTS INOPERATIVE FROM ROW 9 THROUGH 13.  MAINTENANCE REPLACED THE BATTERY PACK AT POWER SUPPLY M1209.
